# SDR FDEA201309172243

- Difficulty date: September 17, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 70,546 hours, 15,005 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4059050921
- Part serial: 98059787
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, CAPTAIN LOST FD ROLL BAR, FOLLOWED BY  A/T DISCONNECT.  BOTH INITIALLY RECOVERED, THEN AT APPROX 12,000' THE A/P AND ATS DISCONNECTED  FOLLOWED BY "SEL LDG ALT MANUALLY" ALERT. THEN A FEW MOMENTS LATER, BOTH FMS UNITS WENT TO "TIMEOUT   RESELECT", SAT PHONE WAS INTERMITTENT, FMS WOULD TAKE NO INPUT A/S ON PFD'S WAS SOMEWHAT ERRATIC.  A FEW ITEMS (FD MAINLY) WERE RECOVERED BEFORE  LANDING.  R & R FMC 1 PER MM 34-63-01-4, UPDATED FMC 1 WITH LATEST VERSION F11-1310-001 IAW MM 34-63-06-3,  FMC 1 RTS PER MM 34-63-01-5.
